Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 867018, 10 pages
http://dx.doi.org/10.1155/2014/867018
Research Article

Solutions of Second-Order -Point Boundary Value Problems for Impulsive Dynamic Equations on Time Scales

Xue Xu1,2 and Yong Wang1

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin University, Harbin, Heilongjiang 150086, China

Received 24 December 2013; Accepted 16 January 2014; Published 10 April 2014

Academic Editor: Xian-Jun Long

Copyright © 2014 Xue Xu and Yong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ilkay Yaslan Karaca, and Fatma Tokmak Fen, “Multiple Positive Solutions for Nonlinear Second-Order m-Point Impulsive Boundary Value Problems on Time Scales,” Filomat, vol. 29, no. 4, pp. 817–827, 2015. View at Publisher · View at Google Scholar
  • İsmail Yaslan, “Existence of Positive Solutions for Second-Order Impulsive Boundary Value Problems on Time Scales,” Mediterranean Journal of Mathematics, vol. 13, no. 4, pp. 1613–1624, 2016. View at Publisher · View at Google Scholar